# SDR SWAA2021090213277

- Difficulty date: August 29, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 67,752 hours, 32,996 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 EMERGENCY EXIT LIGHT INOP OVERWING SIDEWALL LIGHT.  OK TO CONT PER MEL 33-2-03 SP1B.  REMOVED AND REPLACED LH EMERG EXIT LIGHT FUSE ASSY IAW AMM 33-51-06 OPS CHECK GOOD.
